# SDR SWAA2023041213891

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ABOVE FED BS 312 WL 285 BETWEEN STRINGERS 5-6<[01] REPAIR TO BE COMPLETED ON CARD # M-22-153-01244 (2371);[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
